# SDR U2R2008F00007

- Difficulty date: August 25, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Door Frame
- Part time: 83,402 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND AFT SERVICE DOOR (R2) AFT UPPER JAMB CORNER WITH CRACK OF 0.800 LENGTH ON BEAR STRAP (AFTER ACCOMPLISHED X-RAY INSPECTION). (K)
